# SDR IPXA2019012338225

- Difficulty date: December 26, 2018
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rib
- Part number: A54515020200
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y LT PYLON AFT FAIRING RIB 20 HAS CHAFE DAMAGE. REPAIRED CHAFED LT PYLON AFT FAIRING RIB 20 AT STA. 1059 IAW EA 300-5450-01-A7573 REV. I/R AND EO A300-5450-71357-A. (MAJOR)
